MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC SNAPLOC WIRE GUIDE LOCKING DEVICE; ODC ENDOSCOPE CHANNEL ACCESSORY

WILSON-COOK MEDICAL INC SNAPLOC WIRE GUIDE LOCKING DEVICE; ODC ENDOSCOPE CHANNEL ACCESSORY
Model Number G59683
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook snaploc wire guide locking device.It was reported that the wire guide wire slipped on numerous occasions whilst it was locked off in the wire lock device.The physician didn't lose access in the cbd [common bile duct] but had to watch carefully.The wire slipped whilst on its own whilst locked and waiting for the nurse to prepare the next device.The wire guide also slipped whilst inside the sphincterotome and locked using the wire lock.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Pma/510(k) # k213483.Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all snaploc wire guide locking devices are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
SNAPLOC WIRE GUIDE LOCKING DEVICE
Common Device Name
ODC ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key20926869
Report Number1037905-2024-00806
Device Sequence Number20110629
Product Code ODC
UDI-Device Identifier00827002596832
UDI-Public(01)00827002596832(17)270805(10)W4859634
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG59683
Device Catalogue NumberSNAPLOC-O
Device Lot NumberW4859634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.35MM VISIGLIDE 2 WIRE.; CLEVERCUT 3V PRELOADED; OLYMPUS DUODENOSCOPE TJF-Q190V
Patient SexUnknown